

ECCE 2023 Conference Schedule

Full papers: 15 minutes of presentation, plus 5 minutes for questions.

Work-in-progress papers (WiP): 7 minutes of presentation, plus 3 minutes for questions.

WEDNESDAY 20th SEPT 2023

Welcome

09.00

09.00	Welcome
09.10	Opening Keynote by John McCarthy (Title TBC)
10:10	Coffee Break
10:30	Session 1 (2hr 10 mins) Theme: Education Information Session chair: TBC
	10.30 "Strategies, Practices, and Challenges in Interactive Prototypes Construction: a Field Study in a Design Course", by Andrea Alessandrini

10.50 "Moments of Surprise: Preparing Technology-Oriented Students for Interdisciplinary Work", by Anke Dittmar

11.10 "RLabs Youth Cafés and the Zlto Exchange system – Implementing a community currency on smartphones, to promote personal development in a socially challenged community", by Jörn Christiansson

11.30 Short Break

11.40 "Designing Multimodal Video Search by Examples (MVSE) user interfaces: UX requirements elicitation and insights from semi-structured interviews", by Kyle Boyd, Patrick McAllister, Maurice Mulvenna, Raymond Bond, Hui Wang, Ivor Spence, Guanfeng Wu and Abbas Haider

12.00 "Understanding the challenge of the energy crisis – tackling system complexity with megagaming", by Björn Johansson, Peter Berggren and Ola Leifler

12.20 "The Impact of Scrollytelling on the Reading Experience of Long-Form Journalism", by Anja Tjärnhage, Ulrik Söderström, Ole Norberg, Mattias Andersson and Thomas Mejtoft

12.40 Lunch Break (50 mins)

13.30 Session 2 (1 hr 40 mins) Theme: Embodiment | Work

Session chair: TBC

13.30 "Illuminating Muscle Memory's Sinister Side: A Social Media Case Study" by Mariliza Kontogeorgou, Christof van Nimwegen and Almila Akdag

13.50 "How work-related communication applications affect perceived stress levels among employees", by Ulrik Söderström, Olivia Harlin, Ole Norberg and Thomas Mejtoft

14.10 "Externalisation of Processes to Identify Tacit Knowledge for Democratising Effective Decision-Making in Industrial Setting" by Pranjal Jain (WiP Paper, 10 mins)

14.20 Short Break

14.30 "Between Problems and Meaningful Challenges – Drywall Installer's Work Demands" by Marja Liinasuo, Tuisku-Tuuli Salonen and Christopher Görsch

14.50 "Human-Swarm Interaction in Semi-voluntary Search and Rescue Operations: Opportunities and Challenges" by Jonathan Källbäcker and Oscar Bjurling

15.10 "Building and Restructuring Social Media Platforms for Non-Binary Users: Pilot Survey of Non-Binary Social Media Users" by Molly O'Reilly-Kime (WiP paper 10 mins)

15.20 Coffee Break

16.00 Session 3 (1 hr) Theme: Virtual and Mixed Reality

Session chair: TBC

16.00 "Breaking Social Isolation for Older People Living Alone with Technology" by Jerome Dinet, Yann Morere, Rui Nouchi, Kohei Sakaki, Fabien Clanche and Matthieu Casteran

16.20 "Move'n'Hold: Scalable Device-Based Interaction for Mixed Reality Handheld Displays" by Vera Marie Memmesheimer, Kai Jonas Klingshirn, Bahram Rayani and Achim Ebert

16.40 "Tool-based Interaction for Precise Manipulation in VR: an Exploratory Study" by Eva Geurts, Jan Van den Bergh and Bram Vanherle

17.00	End of Day
17.30	Bus to Mumbles (Norton House hotel)
18.00	EACE Annual Meeting (everyone welcome)
19.00	Welcome Reception (food and drinks)

THURSDAY 21st SEPT 2023

09:00	Keynote by Clara Crivellaro (Title TBC)
10.00	DC summaries (5 min per DC candidate x4)
10.20	Coffee Break DC Poster Break
11.00	Session 4 (2 hrs) Theme: Al and Data Health Session chair: TBC

11.00 "Hope or Doom Al-ttitude? Examining the Impact of Gender, Age, and Cultural differences on the Envisioned Future Impact of Artificial Intelligence on Humankind" by Simone Grassini and Alexander Sævild Ree

11.20 "Asymmetries in the Moral Judgements for Human Decision-Makers and Artificial Intelligence Systems (AI) Delegated to Make Legal Decisions" by Oronzo Parlangeli, Francesco Currò, Paola Palmitesta and Stefano Guidi

11.40 "Interactive Forecasts: Exploring Very Uncertain Projections of Quantitative Variables" by Martin Colbert (*WiP paper, 10 mins*)

11.50 Short Break

12.00 "Cookies and Trust: Trust in organizations and the design of cookie consent prompts" by Thomas Mejtoft, Nike Vejbrink Starbrink, Carla Roos Morales, Ole Norberg, Mattias Andersson and Ulrik Söderström

12.20 "A Case Study of Data-Enabled Design for Cardiac Telemonitoring" by Alireza Khanshan, Lars Giling, Panos Markopoulos and Pieter Van Gorp

12.40 "The Typology of Digital Health Apps According to their Quality Scores and User Ratings: K-Means Clustering" by Maciej Hyzy, Raymond Bond, Maurice Mulvenna, Lu Bai and Simon Leigh (*WiP Paper*, 10mins)

12.50 "Exploring the Variability of Human Factors and Usability Testing Methods for Evaluating Medical Devices - Preliminary Results" by Ozelle Kimalel, Kyle Boyd, Justin Magee and Raymond Bond (WiP Paper, 10 mins)

13.00 "Toward Designing for Social Connectedness in Cardiovascular Disease Self-Care" by Jhon Adrián Cerón-Guzmán, Jun Hu, Daniel Tetteroo, and Panos Markopoulos (*WiP Paper, 10 mins*)

13.10 Lunch Break (50 mins)

14.00 Session 5 (1hr 40 mins) Theme: Neurodiversity | Navigation Session chair: TBC

14.00 "Do Children with Autism Benefit from Educational Interventions Utilizing a Tangible Interface and Audio-augmented Drawings?" by Andrea Alessandrini

14.20 "Cooperation in Children with Autism: A Hybrid Robot as Social Mediator" by Jerome Dinet, Armand Manukyan, Hirokazu Kumazaki, Terada Kazunori and Leila Manesovic

14.40 Short Break

14.50 "Does the riskier driving of drivers with ADHD generalize to professional drivers that are monitored by their supervisors?" by Tomer Elbaum, Assaf Botzer, Ishai Nir, Yoram Braw, Michal Shisha and Shraga Shoval

15.10 "Autonomous vehicles for children with mild intellectual disability: Perplexity, curiosity, surprise, and confusion" by Mattias Arvola, Mattias Forsblad, Mikael Wiberg and Henrik Danielsson

15.30 "An initial taxonomy of data to study collaborative navigation processes" by Panagiotis Mavros (*WiP Paper, 10 mins*).

15.40 **End of Day**

16.00 (ish) Leave for Rhossili Beach (from Village hotel car park)

19.00 Conference Dinner at Worm's Head Restaurant (Rhossili)

FRIDAY 22nd SEPT 2023

09:00	Keynote by Liz Churchil (Remotely Title TBC)
10.00	Coffee Break
10.30	Session 6 (1 h 10 mins) Theme: Heritage Cognition Session Chair (TBC)
	10.30 "SDT for Museum Website Experiences] [Self-Determination Theory Applied To Museum Website Experiences: Fulfil Visitor Needs, Increase Motivation, and Promote Engagement" by Alina Lushnikova, Christopher Morse, Sophie Doublet, Vincent Koenig and Kerstin Bongard-Blanchy
	10.50 "Co-designing a Museum Application with People with Intellectual Disabilities: Findings and Accessible Redesign" by Leandro Soares Guedes, Irene Zanardi, Marilina Mastrogiuseppe, Stefania Span and Monica Landoni
	11.10 "Intentional mind wandering is objectively linked to low effort and tasks with high predictability", by Catarina I. Peral-Fuster, Rhiannon S. Herold, Oliver Alder, Omar Elkelani, Sara Ines Ribeiro-Ali, Eleanor M. Deane, Alexander P. L. Martindale, Ziqiao Qi, Carina E. I. Westling and Harry J. Witchel
	11.30 "Lingering delays in a go/no-go task: mind wandering delays thought probes reliably but not reaction times", by Alexander P. L. Martindale, Eleanor M. Deane, Catarina I. Peral-Fuster, Omar Elkelani, Ziqiao Qi, Sara I. Ribeiro-Ali, Rhiannon S. Herold, Carina E. I. Westling and Harry J. Witchel
11.50	Coffee Break
12.15	Closing Keynote by Rob Pepperell (Title TBC)
13.15	ECCE 2024 Announcement and Farewell
13.30	Goodbye Lunch